# SDR CALA2009121800739

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 15,286 hours, 5,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR L2 EMERGENCY SLIDE LIGHT INOPERATIVE. RELAMPED LEFT AFT DOOR L2 EMERGENCY SLIDE LIGHT IAW AMM 33-51 -04. OPS CHECK OK.
